| Catalog Number |
PS1240 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 1 device: product disposition is not yet determined additional information 1 device was labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 1 event for the failure: biocompatibility.- 1 event had minor injury/illness/impairment.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99100.Supplemental rationale.Corrected data: b5, h1, h6, h11.1 event was previously reported during the reporting quarter; however, - 1 previously reported event was included under mfr report # 3015967359-2026-99143 but should be included under this report.- 2 previously reported events are included in this follow-up record.Product return status.2 devices were not available for evaluation.Evaluation findings (results/components) 2 devices: usage problem identified / part/component/sub-assembly term not applicable.Product disposition.2 devices: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 2 events for the failure: biocompatibility.- 2 events had no health consequences or impact.